Erratum to: Cauchy Problem and Exponential Stability for the Inhomogeneous Landau Equation (Archive for Rational Mechanics and Analysis, (2016), 221, 1, (363-418), 10.1007/s00205-015-0963-x)

Kleber Carrapatoso, Isabelle Tristani, Kung Chien Wu

Research output: Contribution to journalComment/debate

1 Citation (Scopus)


We correct a mistake in “Cauchy problem and exponential stability for the inhomogeneous Landau equation”, Arch. Rational Mech. Anal. 221, 1 (2016), 363-418. In the study of the linearized equation in Section 2, estimate (2.27) in Lemma 2.8 is not correct, and this error is then straithgforwardly propagated to (2.5) in Theorem 2.3 and to the second estimate in Corollary 3.1. This last estimate is then used to treat the nonlinear equation in the proof of Proposition 3.7. In this erratum we first show another (weaker) regularity estimate in the place of (2.27), which is then propagated to Theorem 2.3 and Corollary 3.1. Finally we show how the last estimate is used in the proof of Proposition 3.7. The results of the original paper remain unchanged, and the new regularity estimate we shall prove here is a direct consequence of the techniques already presented in the paper. The only modification to perform is in the condition (H0)-(i) that need to be changed into k > 3γ/2 + 7 + 3/2. Remark. Estimates (2.20) and (2.21) are not correct either, and they could also be replaced. However we do not deal with them here since they are not used to treat the nonlinear equation.

Original languageEnglish
Pages (from-to)1035-1037
Number of pages3
JournalArchive for Rational Mechanics and Analysis
Issue number2
Publication statusPublished - 2017 Feb 1


All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this